Title: Characterizations of Riemannian space forms, Einstein spaces and conformally flat spaces
Authors: Chen, BY ×
Dillen, Franki
Verstraelen, Leopold
Vrancken, Luc #
Issue Date: 2000
Publisher: Amer mathematical soc
Series Title: Proceedings of the american mathematical society vol:128 issue:2 pages:589-598
Abstract: In a recent paper the first author introduced two sequences of Riemannian invariants on a Riemannian manifold M, denoted respectively by delta(n(1),..., n(k)) and <(delta)over cap>(n(1),..., n(k)), which trivially satisfy delta(n(1),..., n(k)) greater than or equal to <(delta)over cap>(n(1),..., n(k)). In this article, we completely determine the Riemannian manifolds satisfying the condition delta(n(1),..., n(k)) = <(delta)over cap>(n(1),..., n(k)). By applying the notions of these delta-invariants, we establish new characterizations of Einstein and conformally at spaces; thus generalizing two well-known results of Singer-Thorpe and of Kulkarni.
ISSN: 0002-9939
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science